Publicado

1975-01-01

On ratios of certain analytic functions

Palabras clave:

Analytic functions, members are convex, class of typically-real functions (es)

Descargas

Autores/as

  • G. R. Burdick University of Cincinnati
  • E. P. Merkes University of Cincinnati

Let H(z) = f(z) /g(z) and h(z) = f'(z) / g'(z) where bath f and g are in one of the classes whose  members are convex, starlike relative to the origin, or typicallyreal in the open unit disk E. Sharp bounds on   ∝ > 0 and β > 0 such that Re {H(z) } > 0,  Re {h (z) } β> 0, z ∈ E, are obtained with one exception. In the case where h( z) is considered for f and g typically-real, z is restricted to the precise region in E of univalence of the class of typically-real functions.

Cómo citar

APA

Burdick, G. R., & Merkes, E. P. (1975). On ratios of certain analytic functions. Revista Colombiana de Matemáticas, 9(1), 23–28. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/32014

ACM

[1]
Burdick, G.R. y Merkes, E.P. 1975. On ratios of certain analytic functions. Revista Colombiana de Matemáticas. 9, 1 (ene. 1975), 23–28.

ACS

(1)
Burdick, G. R.; Merkes, E. P. On ratios of certain analytic functions. rev.colomb.mat 1975, 9, 23-28.

ABNT

BURDICK, G. R.; MERKES, E. P. On ratios of certain analytic functions. Revista Colombiana de Matemáticas, [S. l.], v. 9, n. 1, p. 23–28, 1975. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/32014. Acesso em: 7 ago. 2022.

Chicago

Burdick, G. R., y E. P. Merkes. 1975. «On ratios of certain analytic functions». Revista Colombiana De Matemáticas 9 (1):23-28. https://revistas.unal.edu.co/index.php/recolma/article/view/32014.

Harvard

Burdick, G. R. y Merkes, E. P. (1975) «On ratios of certain analytic functions», Revista Colombiana de Matemáticas, 9(1), pp. 23–28. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/32014 (Accedido: 7agosto2022).

IEEE

[1]
G. R. Burdick y E. P. Merkes, «On ratios of certain analytic functions», rev.colomb.mat, vol. 9, n.º 1, pp. 23–28, ene. 1975.

MLA

Burdick, G. R., y E. P. Merkes. «On ratios of certain analytic functions». Revista Colombiana de Matemáticas, vol. 9, n.º 1, enero de 1975, pp. 23-28, https://revistas.unal.edu.co/index.php/recolma/article/view/32014.

Turabian

Burdick, G. R., y E. P. Merkes. «On ratios of certain analytic functions». Revista Colombiana de Matemáticas 9, no. 1 (enero 1, 1975): 23–28. Accedido agosto 7, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/32014.

Vancouver

1.
Burdick GR, Merkes EP. On ratios of certain analytic functions. rev.colomb.mat [Internet]. 1 de enero de 1975 [citado 7 de agosto de 2022];9(1):23-8. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/32014

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

45